Sobolev Homeomorphisms and Brennan’s Conjecture

V. Gol’dshtein, A. Ukhlov

Research output: Contribution to journalArticlepeer-review


Let (Formula presented.) be a domain that supports the (Formula presented.)-Poincaré inequality. Given a homeomorphism (Formula presented.), for (Formula presented.) we show that the domain (Formula presented.) has finite geodesic diameter. This result has a direct application to Brennan’s conjecture and quasiconformal homeomorphisms. The Inverse Brennan’s conjecture states that for any simply connected plane domain (Formula presented.) with non-empty boundary and for any conformal homeomorphism (Formula presented.) from the unit disc (Formula presented.) onto (Formula presented.) the complex derivative (Formula presented.) is integrable in the degree (Formula presented.). If (Formula presented.) is bounded then (Formula presented.). We prove that integrability in the degree (Formula presented.) is not possible for domains (Formula presented.) with infinite geodesic diameter.

Original languageAmerican English
Pages (from-to)247-256
Number of pages10
JournalComputational Methods and Function Theory
Issue number2-3
StatePublished - 31 Oct 2014


  • Brennan’s conjecture
  • Sobolev homeomorphisms

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Sobolev Homeomorphisms and Brennan’s Conjecture'. Together they form a unique fingerprint.

Cite this